Continual analogues of inequalities of Bessel and Hausdorff–Young type for the one-dimensional Schrödinger operator with arbitrary spectrum
Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 796-800 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1987_292_4_a5,
     author = {V. V. Gavrilov},
     title = {Continual analogues of inequalities of {Bessel} and {Hausdorff{\textendash}Young} type for the one-dimensional {Schr\"odinger} operator with arbitrary spectrum},
     journal = {Doklady Akademii Nauk},
     pages = {796--800},
     year = {1987},
     volume = {292},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a5/}
}
TY  - JOUR
AU  - V. V. Gavrilov
TI  - Continual analogues of inequalities of Bessel and Hausdorff–Young type for the one-dimensional Schrödinger operator with arbitrary spectrum
JO  - Doklady Akademii Nauk
PY  - 1987
SP  - 796
EP  - 800
VL  - 292
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a5/
LA  - ru
ID  - DAN_1987_292_4_a5
ER  - 
%0 Journal Article
%A V. V. Gavrilov
%T Continual analogues of inequalities of Bessel and Hausdorff–Young type for the one-dimensional Schrödinger operator with arbitrary spectrum
%J Doklady Akademii Nauk
%D 1987
%P 796-800
%V 292
%N 4
%U http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a5/
%G ru
%F DAN_1987_292_4_a5
V. V. Gavrilov. Continual analogues of inequalities of Bessel and Hausdorff–Young type for the one-dimensional Schrödinger operator with arbitrary spectrum. Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 796-800. http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a5/